Journal Logo

You can read the full text of this article if you:

Ovid Member Institutional Access
00019616-199603000-00004EditorialThe EndocrinologistThe Endocrinologist© Lippincott-Raven Publishers.6March 1996 p 86–88Adenocarcinoma of the Male Breast after Spironolactone-Induced GynecomastiaCase ReportEditorial: PDF OnlyWilson, Rodman M.D.; Lanier, James M.D.Departments of Medicine (R.W.) and Pathology (J.L.), Providence Hospital, Anchorage, AK99501AbstractA man was given spironolactone and other drugs intermittently for control of hypertension. He developed gynecomastia bilaterally; spironolactone was stopped. Three years later, fatal infiltrating ductal adenocarcinoma of the breast supervened. This sequence of events raises suspicion that spironolactone therapy led to lethal breast carcinoma.Adenocarcinoma of the Male Breast after Spironolactone-Induced Gynecomastia: Case ReportWilson Rodman M.D.; Lanier, James M.D.Editorial: PDF OnlyEditorial: PDF Only26p 86-88